I am 59 year old female and have been taking Norvasc for high blood pressure with good results and little side effects for a year but then started having bad leg cramps. My physician changed my prescription for ACE inhibitors. Tried 2 different brands and I I have so many side effects (constant coughing, noose dripping, dry nose, vivid dreams, insomnia, itchy skin, etc ) that I now would like to return to Norvasc but how could I get rid of the cramps? One research found that 60% of elderly women experience muscle cramps with Norvasc. A pharmacist suggested to supplement with Magnesium and Vitamin C to lessen the cramps. Would that help? Also, I noticed that when I was filling my prescriptions of Norvasc, the pharmacists would give me different non-generic versions of Norvasc every time....Are non-generic versions different and do they have different side effects?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.